# SDR R61A201501030005

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 1,813 hours, 1,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011799
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,812 hours, 1,266 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
